# SDR FDEA201607302700

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 69,285 hours, 23,073 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FOUND DAMAGE ON TRAILING EGDE OF  AFT UPPER FAIRING LT SIDE.  R & R MULTIPLE LOOSE FASTENERS ON BOAT TAIL IN REF TO SRM 51-30-00 VOL 2.  SEALED T/E IN REF TO 51-41-01, VOL 2.
